ADVERTISEMENT

Q. I am bleeding after using adult toy. Why?

Answered by
Dr. Sameer Kumar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 08, 2019

Hello doctor,

I am 21 years old, I take Iron supplements for low iron and low ferritin levels and was on contraception pill for six years since four months back. I used a sex toy (dildo) this morning which is slightly bigger than my partner. After, which I noticed a bit of blood on the toy and a small amount came out afterward. I did not feel any pain during or after, I noticed it felt deeper than usual and a stretching sensation.

Four hours later I noticed more blood coming out, I have continued to bleed what looks like my period. I have no other symptoms but more blood has come out, no mucous or clots either. I feel well. Could it be coincidental that my period has come back or could I have injured myself? What are the signs of injury and at what point should I get checked out?

By the way of background, I have been waiting for my period since last year. I stopped taking the pill thinking my period would come but it never did. I had irregular periods prior to taking the pill (hence why I got on the pill). My periods were always relatively heavy. I also have had a number of ovarian cysts over the last two to three years which have caused me pain previously. I am not polycystic and have not undergone any treatment but for the removal of ovarian cysts three years back due to torsion.

#

Hello,

Welcome to icliniq.com.

As your history suggests that you experienced bleeding post insertion and usage of sex toy (dildo). There are two ways it can cause injury in women - one by frictional lesions experienced as stretching and vaginal wall tears leading to bleeding (reddish spotting to heavy) or presence of cervicitis or cervical erosions which can bleed after the act of insertion or intercourse (often darkish brown discharge to reddish spotting). This calls for a per speculum examination to rule out either -vaginal mucosal injury or cervicitis.

Now that you have been amenorrhoeic (absence of mensuration) since last four months, there is all likelihood that post sexual act, due to orgasm and increased endorphins, your menses may have been initiated and have increased inflow in next few days without any discomfort. The chances of bleeding being menses and heavy is high considering there is no pain or fever and that you did not have your menses for the last four months.

You should get an ultrasound pelvis done to check for endometrial blood collection which shall confirm menses and also a per speculum exam which shall rule out any cervicitis or vaginal mucous lesions. I hope I have answered your query in detail, Avoid use of sex toy till cause is ascertained and bleeding stops. Please consult your gynecologist.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What causes pain and bleeding during sex after partial hysterectomy?

.. the indication for the partial hysterectomy? By the term partial hysterectomy, it means the uterus was removed but the cervix was left behind. If your cervix is still intact the reason you are bleeding now could be from several causes including in...   Read full

Is it safe to take oral contraceptive pill?

Such irregular menses can happen in two cases, PCOS (polycystic ovary syndrome) and POF (premature ovarian failure) or POI (primary ovarian insufficiency) ...   Read full

I am having IVF failure even though there are good stimulation and embryo production. Why?

.. empathize with you and understand your concerns here. The primary step where, in your case, things could have gone wrong is the stage of implantation over a non-receptive endometrium of the uterus when a top grade blastocyst is being transferred a...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.